# SDR DXTA200601537

- Difficulty date: August 5, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600393
- Aircraft time: 8,978 hours, 7,301 cycles
- Engine: Pwa JT15D5
- System (JASC): 7603 · Power Lever
- Part: Limit Switch
- Condition: Out Of Adjust
- Location: Throttle
- Part time: 5,912 hours, 5,148 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

RT ENGINE SHUTDOWN WHILE BRINGING THROTTLE TO IDLE ON SPEED BRAKE CHECK. ADJUSTED RT ENGINE THROTTLE CUTOFF SWITCH IAW CE560 MM CH 73-30-03. OPS CHECKED GOOD.
